# SDR SWIA200717947

- Difficulty date: February 4, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 11,768 hours, 10,289 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB HAS 1.25" CRACK BENEATH COUNTER BALANCE GAS STRUT FRAME, MID DOOR AREA, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS IAW REO 601R-52-11-702 REV A.
